# SDR 99UAL900638

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Condition: Failed
- Location: E/E Bay
- Component: Boeing, 10605471
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE EQUIPMENT COOLING EXHAUST FAN CIRCUIT BREAKER POPPED, CAUSING AN ELECTRICAL SMELL.  *S/D*  THE EQUIPMENT BLOWER MOTOR MAIN BEARING FAILED.  REPLACED THE EQUIPMENT BLOWER MOTOR AND RESET THE EQUIPMENT COOLING EXHAUST FAN CIRCUIT BREAKER.
